On certain equations in free groups

Csörgő, Piroska and Fine, Benjamin and Rosenberger, Gerhard: On certain equations in free groups. Acta scientiarum mathematicarum, (68) 1-2. pp. 95-105. (2002)

[img] Cikk, tanulmány, mű
Hozzáférés joga: Campus

Download (1MB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 2002
Volume: 68
Number: 1-2
Page Range: pp. 95-105
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: p. 104-105.; Abstract
Official URL: http://www.acta.hu
Date Deposited: 2016. Oct. 15. 14:10
Last Modified: 2019. Sep. 09. 13:40
URI: http://acta.bibl.u-szeged.hu/id/eprint/15901

Actions (login required)

View Item View Item